MY SON, 9 AND SMALL, IS TAKING 30MG OF VYVANSE A DAY ALONG WITH ZOLOFT FOR ANXIATY. I MEET WITH THE DOC ON TUESDAY AND I DO NOT KNOW WHAT TO DO , HE HAS BECOME VERY AGGRESSIVE AND DISRESPECTFUL AND HAS RAGING FITS. BUT NEVER AT SCHOOL. HOME MOSTLY, LATELY AT A CUB SCOUT MEETING. BUT AT SCHOOL SHE SAYS HE IS DOING GREAT AND HAD A GREAT REPORT CARD. BUT AFTER SCHOOL AND EVEN WEEKENDS AT HOME IT IS TERROR HERE. HELP!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...